Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 26, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 19, 2011, 6:13 PM EDT for McKean County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2011, 6:13 PM EDT (22:13 UTC)
- Expired
- May 19, 2011, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County McKean County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:30 PM EDT | FLASH FLOOD | Bradford, PA | 911 CENTER REPORTED DERRICK ROAD CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
663 WGUS51 KCTP 192213 FFWCTP PAC083-200115- /O.NEW.KCTP.FF.W.0026.110519T2213Z-110520T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 613 PM EDT THU MAY 19 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... MCKEAN COUNTY... * UNTIL 915 PM EDT... * AT 605 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING IN AND NEAR THE CITY OF BRADFORD DUE TO A NUMBER OF SLOW MOVING THUNDERSTORMS OVER THE COUNTY. VERY HEAVY RAIN FELL IN THE MOUNTAINS AROUND BRADFORD CITY AND NEAR PORT ALLEGANY BETWEEN 4 AND 6 PM...AND THE WATER HAS BEGUN TO REACH THE VALLEY LOCATIONS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRADFORD... CORYVILLE...CYCLONE...KINZUA BRIDGE STATE PARK... PORT ALLEGANY...SMETHPORT AND WESTLINE. CREEKS AND STREAMS WILL CONTINUE TO RISE THROUGH AT LEAST 7 PM. BUT ADDITIONAL RAINFALL AMOUNTS OF LESS THAN AN INCH ARE POSSIBLE IN THE WARNED AREA THIS EVENING. THUS...THE FLOODING SHOULD THEN START TO ABATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN AUTOMOBILE. HEED ALL ROAD CLOSURES. TURN AROUND DON'T DROWN! DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4162 7821 4167 7875 4200 7885 4201 7821 $$ FORECASTER: DANGELO
1 follow-up statement
830 WGUS71 KCTP 192349 FFSCTP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 749 PM EDT THU MAY 19 2011 PAC083-200115- /O.CON.KCTP.FF.W.0026.000000T0000Z-110520T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCKEAN PA- 749 PM EDT THU MAY 19 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR MCKEAN COUNTY... AT 741 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ADDITIONAL FLASH FLOODING ALONG DERRICK ROAD NEAR THE CITY OF BRADFORD. THIS ROAD ALONG WITH A PORTION OF ROUTE 646 EAST OF BRADFORD HAVE BEEN CLOSED TEMPORARILY. THE RAIN IS TAPERING OFF AT THIS TIME...AND VERY LITTLE ADDITIONAL RAINFALL IS EXPECTED THIS EVENING. EXPECT THE FLOOD WATERS TO RECEDE AS QUICKLY AS THEY STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL IS CAUSING FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. HEED ALL ROAD CLOSURES. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4162 7821 4167 7875 4200 7885 4201 7821 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 19, 5:35 PM EDT, 38 minutes earlier.
Area forecast discussion, May 19, 5:35 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 PM EDT THU MAY 19 2011 .SYNOPSIS... DEEP UPPER-LEVEL LOW PRESSURE OVER THE UPPER OHIO VALLEY WILL MOVE VERY SLOWLY EASTWARD ACROSS PENNSYLVANIA TONIGHT INTO FRIDAY...AND OUT TO SEA BY SATURDAY. MODERATING TEMPERATURES AND A PERIOD OF RELATIVELY DRY WEATHER APPEAR IN STORE FOR THE WEEKEND...AS A RIDGE OF HIGH PRESSURE BUILDS EASTWARD FROM THE MIDWEST. ABOVE-NORMAL TEMPERATURES ARE EXPECTED BY EARLY NEXT WEEK....ALTHOUGH A SLOW-MOVING FRONTAL BOUNDARY MAY RESULT IN A RETURN OF SOME UNSETTLED WEATHER. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... CONVECTION WEAKENING ON THE WHOLE...BUT IN THE NRN MTS WHERE MOVEMENT IS NIL AND FAR SE WHERE TEMPS REMAIN WARM ENOUGH FOR JUST A LITTLE CAPE. DRY AIR EVIDENT OVER WRN PA IN SINKING AREA BEHIND MID LEVEL LOW FORMING OVER NERN PA. LOWER PWATS AND SHORT CELLS MEAN LESS WATER. THUS...THREAT LOOKS LIKE IT HAD CHANGED TO MAINLY A RAIN/MINOR FLOODING THREAT - AND MAINLY IN THE PLACES WHERE IT HAS RAINED VERY HEAVILY THE LAST FEW DAYS. ACTIVITY WILL DISSIPATE AFTER SUNSET AS THE UPPER LOW FINALLY SLIDES EAST OF THE ALLEGHENY FRONT AND THEN TO THE EASTERN PA BORDER BY 12Z FRI. THIS WILL KEEP LOW CHC POPS OVER MOST OF CENTRAL AND EASTERN AREAS OVERNIGHT...BUT THE WEST SHOULD DRY UP. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A DRIER DAY EXPECTED FOR FRIDAY...AS UPPER LOW SHIFTS EAST OF PA. HOWEVER...COOL AIR ALOFT WILL PROMOTE STEEP LAPSE RATES AND SCT TO NMRS DIURNALLY DRIVEN SHOWERS AND TSTMS. SOME DEFORMATION ACROSS EASTERN PA MAY PRODUCE SOME SLOWER MOVING AREAS OF RAINFALL. ALTHOUGH SKIES SHOULD AVERAGE MOSTLY CLOUDY...OCNL BREAKS OF SUNSHINE SHOULD ALLOW AFTN TEMPS TO CREEP TOWARD NORMAL. ENSEMBLE MEAN 850 TEMPS SUPPORT HIGHS IN THE U60S AND L70S. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... ANY LINGERING SHOWER ACTIVITY SHOULD TAPER OFF FRIDAY EVENING...AS THE UPPER-LOW CONTINUES TO PULL EAST OF THE REGION AND WE LOSE THE DAYTIME-HEATING. SATURDAY SHOULD BE A RELATIVELY NICE DAY...AS BUILDING HIGH PRESSURE PROVIDES SOME MUCH-NEEDED SUNSHINE TO CENTRAL PA. CHILLY TEMPERATURES ALOFT MAY RESULT IN A FEW SHRA SATURDAY AFTN...BUT OVERALL IT SHOULD BE AN IMPROVEMENT OVER OUR RECENT DREARY WX. A WARM FRONT WILL APPROACH THE AREA BY SUNDAY...RESULTING IN INCR CLOUDINESS AND A CHANCE FOR SHRA/TSRA. UNSETTLED WEATHER IS EXPECTED THROUGH MUCH OF NEXT WEEK...AS A FRONTAL BOUNDARY SETS UP JUST NORTH OF THE REGION. TEMPERATURES WILL BE ABOVE-NORMAL...WITH THE 12Z GEFS SHOWING 850 TEMPS AROUND +1SD THROUGH MUCH OF NET WEEK. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... EXPECT UNSETTLED CONDITIONS TO CONTINUE INTO THIS EVENING AS UPPER LEVEL LOW TRACKS OVERHEAD THIS AFTERNOON AND OVERNIGHT. COLD AIR ALOFT AND LIFT ASSOCIATED WITH THE UPPER LEVEL CIRCULATION WILL PROMOTE INC CVRG OF SHOWERS AND ISOLD TSTMS THRU THIS EVENING. LOW CIGS AND PATCHY FOG IS PSBL OVRNGT BUT CONFIDENCE IS MEDIUM TO LOW AS THE UPPER LOW SHIFTS INTO ERN PA. OUTLOOK... FRI...SCT SHOWERS POSSIBLE...MAINLY ERN SXNS. SAT...NO SIG WX EXPECTED. SUN-MON...MAINLY VFR...BUT SCT TSTMS MAINLY W HALF. TUE...MAINLY VFR...SCT MVFR SHRA/TSRA AFTN. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL/EVANEGO NEAR TERM...DANGELO/DEVOIR SHORT TERM...FITZGERALD LONG TERM...EVANEGO AVIATION...STEINBUGL
Hazardous weather outlook, May 19, 5:59 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 559 PM EDT THU MAY 19 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-202200- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 559 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 19, 3:18 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT THU MAY 19 2011
PAZ063-191945-
CUMBERLAND PA-
318 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND COUNTY...
AT 313 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT BOTTOM...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOUNT HOLLY SPRING AROUND 340 PM AND BOILING
SPRINGS AROUND 350 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 221 AND 229...I-81 BETWEEN
MILE MARKERS 38 AND 51.
THIS WILL ALSO IMPACT ROUTE 11 FROM WEST OF CARLISLE TO EAST OF
CARLISLE.
LAT...LON 4007 7733 4019 7736 4024 7711 4015 7704
4009 7711 4007 7714
FORECASTER: DANGELOSpecial weather statement, May 19, 3:41 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT THU MAY 19 2011
PAZ037-192015-
TIOGA PA-
341 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA COUNTY...
AT 337 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILLERTON...MOVING
WEST AT 5 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF NORTHEASTERN TIOGA
COUNTY JUST EAST OF TIOGA-HAMMOND DAM.
LAT...LON 4199 7692 4190 7690 4187 7690 4187 7704
4201 7706 4200 7693
FORECASTER: DANGELOSpecial weather statement, May 19, 4:28 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT THU MAY 19 2011
PAZ063>065-192130-
ADAMS PA-CUMBERLAND PA-YORK PA-
428 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT ADAMS...SOUTH CENTRAL CUMBERLAND
AND WEST CENTRAL YORK COUNTIES...
AT 423 PM EDT...A STRONG THUNDERSTORM WAS NEAR GETTYSBURG...MOVING
NORTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR BONNEAUVILLE AROUND 440 PM...ARENDTSVILLE
AROUND 500 PM...BIGLERVILLE AROUND 520 PM AND HEIDLERSBURG AROUND 530
PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.
LAT...LON 3978 7737 4010 7739 4004 7687 3971 7715
3972 7721
FORECASTER: MARTINSpecial weather statement, May 19, 4:46 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT THU MAY 19 2011
PAZ064>066-192145-
ADAMS PA-LANCASTER PA-YORK PA-
446 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ADAMS...WEST CENTRAL
LANCASTER AND WESTERN YORK COUNTIES...
AT 441 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST BERLIN...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR YORK BY 540 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 33.
LAT...LON 4010 7710 4015 7703 4015 7698 4016 7698
4016 7697 4014 7675 4012 7673 4014 7670
4013 7657 3972 7667 3972 7718
FORECASTER: MARTINSpecial weather statement, May 19, 5:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 503 PM EDT THU MAY 19 2011 PAZ005-006-192200- MCKEAN PA-POTTER PA- 503 PM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKEAN AND NORTHWESTERN POTTER COUNTIES... AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT ALLEGANY. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WAS PART OF A BAND OF STORMS THAT EXTENDED NORTHWESTWARD TO NEAR BRADFORD. THIS STORM WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446. LAT...LON 4184 7799 4162 7819 4200 7892 4201 7818 FORECASTER: MARTIN
Special weather statement, May 19, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 19 2011
PAZ005-006-192245-
MCKEAN PA-POTTER PA-
613 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKEAN AND
NORTHWESTERN POTTER COUNTIES...
AT 610 PM EDT...A STRONG THUNDERSTORM WAS NEAR OSWAYO...MOVING
SOUTHWEST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR
SHINGLEHOUSE AROUND 630 PM.
THIS WILL IMPACT ROUTE 6.
LAT...LON 4201 7800 4200 7800 4200 7798 4190 7797
4178 7812 4194 7836 4201 7815 4201 7814
FORECASTER: EVANEGO/GRUMMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:15 PM EDT | Special Weather Statement | CTP | Clinton | 60 min |
| May 18, 8:52 PM EDT | Special Weather Statement | CTP | Potter | 53 min |
| May 18, 9:22 PM EDT | Flash Flood Warning | CTP | Lycoming | 83 min |
| May 18, 10:19 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon | 116 min |
| May 18, 10:33 PM EDT | Special Weather Statement | CTP | Adams | 27 min |
| May 18, 11:21 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 54 min |
| May 18, 11:49 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 116 min |
| May 19, 12:22 AM EDT | Special Weather Statement | CTP | Centre, Juniata, Mifflin | 53 min |
| May 19, 12:31 AM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Mifflin, Snyder, Union | 119 min |
| May 19, 12:56 AM EDT | Special Weather Statement | CTP | Snyder | 64 min |
| May 19, 1:10 AM EDT | Special Weather Statement | CTP | Dauphin, Snyder | 65 min |
| May 19, 1:20 AM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 19, 2:08 AM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| May 19, 2:29 AM EDT | Areal Flood Advisory | CTP | Adams, York | 2 hr |
| May 19, 3:24 AM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| May 19, 3:33 AM EDT | River Flood Warning | CTP | Clinton | 14 hr |
| May 19, 3:55 AM EDT | Flash Flood Warning | CTP | Dauphin | 3 hr |
| May 19, 5:56 AM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Union | 94 min |
| May 19, 11:41 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 7 more | 3 hr |
| May 19, 1:27 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| May 19, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Northumberland, Schuylkill | 49 min |
| May 19, 2:00 PM EDT | Flash Flood Warning | CTP | Lycoming | 3 hr |
| May 19, 3:18 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| May 19, 4:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| May 19, 4:28 PM EDT | Special Weather Statement | CTP | Adams | 62 min |
| May 19, 4:46 PM EDT | Special Weather Statement | CTP | York | 59 min |
| May 19, 5:03 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| May 19, 6:13 PM EDT | Special Weather Statement | CTP | Potter | 32 min |
| May 19, 6:47 PM EDT | Areal Flood Warning | CTP | Potter, Tioga | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.